Pacific Journal of Mathematics

The length of the period of the simple continued fraction of $d^{1/2}$.

J. H. E. Cohn

Article information

Source
Pacific J. Math. Volume 71, Number 1 (1977), 21-32.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102811631

Zentralblatt MATH identifier
0367.10030

Mathematical Reviews number (MathSciNet)
MR0457335

Subjects
Primary: 10A30
Secondary: 12A45

Citation

Cohn, J. H. E. The length of the period of the simple continued fraction of $d^{1/2}$. Pacific Journal of Mathematics 71 (1977), no. 1, 21--32. http://projecteuclid.org/euclid.pjm/1102811631.


Export citation

References

  • [1] Dean R. Hickerson, Length of period of simple continued fraction expansion of V d, Pacific J. Math., 46 (1973), 429-432.
  • [2] D. H.Lehmer, The economics of number theoretic computation^ Computers inNumber Theory, A.0. L. Atkin and B. J. Birch, Academic Press, 1971, p. 5.
  • [3] P. G. Stephens, Optimizing the size of L(l, ), Proc. Lond. Math. Soc, (3) 24 (1972), 1-14.